Advanced search
Start date
Betweenand

Limit theorems and phase transition results for information propagation models on graphs

Grant number: 16/11648-0
Support Opportunities:Regular Research Grants
Duration: August 01, 2016 - September 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Applied Probability and Statistics
Principal Investigator:Pablo Martin Rodriguez
Grantee:Pablo Martin Rodriguez
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated researchers: Daniela Bertacchi ; Fabio Zucca

Abstract

We will study stochastic processes on graphs, percolation and random graph models, focusing on models inspired by biological phenomena. The project will be concentrated on generalizations of stochastic models for information diffusion (rumor, innovation), as well as on inhomogeneousrandom graphs. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (14)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
COLETTI, CRISTIAN F.; GAVA, RENATO J.; RODRIGUEZ, PABLO M.. On the existence of accessibility in a tree-indexed percolation model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 492, p. 382-388, . (16/11648-0, 13/03898-8, 15/20110-0)
AGLIARI, ELENA; PACHON, ANGELICA; RODRIGUEZ, PABLO M.; TAVANI, FLAVIA. Phase Transition for the Maki-Thompson Rumour Model on a Small-World Network. Journal of Statistical Physics, v. 169, n. 4, p. 846-875, . (16/11648-0, 15/03868-7)
COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M.. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . (16/11648-0, 15/20110-0)
DE ARRUDA, GUILHERME FERRAZ; RODRIGUES, FRANCISCO APARECIDO; RODRIGUEZ, PABLO MARTIN; COZZO, EMANUELE; MORENO, YAMIR. A general Markov chain approach for disease and rumour spreading in complex networks. JOURNAL OF COMPLEX NETWORKS, v. 6, n. 2, p. 215-242, . (15/07463-1, 12/25219-2, 16/11648-0, 15/03868-7, 16/25682-5)
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, v. 69, n. 10, . (16/11648-0, 17/10555-0)
HIRTH PIMENTEL, CARLOS EDUARDO; RODRIGUEZ, PABLO M.; VALENCIA, LEON A.. A note on a stage-specific predator-prey stochastic model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 553, . (16/11648-0, 17/10555-0)
OLIVEIRA, K. B. E.; RODRIGUEZ, P. M.. Limit theorems for a stochastic model of adoption and abandonment innovation on homogeneously mixing populations. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 3, . (16/11648-0, 17/10555-0)
RODRIGUEZ, PABLO M.; ROLDAN-CORREA, ALEJANDRO; ALEXANDER VALENCIA, LEON. Comment on "Nodal infection in Markovian susceptible-infected-susceptible and susceptible-infected-removed epidemics on networks are non-negatively correlated". PHYSICAL REVIEW E, v. 98, n. 2, p. 4-pg., . (16/11648-0, 17/10555-0)
CABRERA CASADO, YOLANDA; CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the characterization of the space of derivations in evolution algebras. Annali di Matematica Pura ed Applicata, v. 200, n. 2, . (17/10555-0, 16/11648-0, 18/06925-0)
BERTACCHI, DANIELA; RODRIGUEZ, PABLO M.; ZUCCA, FABIO. Galton-Watson processes in varying environment and accessibility percolation. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 613-628, . (16/11648-0, 15/03868-7, 17/10555-0)
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. Characterization theorems for the spaces of derivations of evolution algebras associated to graphs. LINEAR & MULTILINEAR ALGEBRA, v. 68, n. 7, p. 1340-1354, . (16/11648-0, 17/19433-5, 17/10555-0)
GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . (16/11648-0, 17/10555-0, 15/09094-3)
GREJO, CAROLINA; RODRIGUEZ, PABLO M.. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1, . (16/11648-0, 17/10555-0)
COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M.. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. N/A, p. 8-pg., . (15/20110-0, 16/11648-0)

Please report errors in scientific publications list using this form.